The Discrete-Time GI/Geo/1 Queue with Single Geometric Vacation

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 479
  • Download : 0
We consider the discrete-time GI/Geo/1 queueing system in which the server takes exactly one geometric vacation each time the system empties. We derive the probability generating functions of the stationary queue length and the stationary FCFS sojourn time. The results are then compared with corresponding continuous-time counterparts. The results are also compared with those of the GI/Geo/1 queue with multiple geometric vacations.
Publisher
Nctu-National Chiao Tung Univ Press
Issue Date
2008
Language
English
Citation

QUALITY TECHNOLOGY AND QUANTITATIVE MANAGEMENT, v.5, no.1, pp.21 - 31

ISSN
1684-3703
URI
http://hdl.handle.net/10203/90935
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0